MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTER MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned - product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 384, 326, 307, 303 and 320 mg/dl.Customer stated these high results started within the past two weeks.The customer¿s expected fasting blood glucose test result range is 150-220 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer fasting and produced test result of 271 mg/dl using the meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 01/15/2022 and open vial date is (b)(6) 2020.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 27-jan-2021: h3: device evaluated by the manufacturer.H6: updated fda's method, result, and conclusion codes.H10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and defect found: e-7 error code.Returned product was forwarded to r&d meter for root cause.R&d investigation has been completed and root cause selected.Root cause: rc-001: miscellaneous user induced contamination on the strip connector.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11100551
Report Number1000113657-2020-00942
Device Sequence Number11784387
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2022
Device Model NumberKIT, TMX NFRS STARTER MG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMX4325S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Distributor Facility Aware Date12/08/2020
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1